I'm pretty sleepy this week, but I think the worst is almost over. Like last chemo round, I had a drug problem this time - I misplaced my decadron, so I only could find enough to take until yesterday, so I just didn't take anymore. I figured, it was only 1 day! And so far, it's proving my theory that the decadron is what actually gives me the muscle aches - it's like it's leaving my body or something. I started getting the aches last night, and officially have them right now, 1 day earlier that usual -- because I stopped 1 day early...interesting, eh? The bummer is that I can't take ibuprofen because it'll make me bleed more, so I'm just sucking it up and taking weak Tylenol. Anywho, not terrible, and maybe I'll be done with the side effects early!
I'm starting to think of dates again for chemopalooza - it seems that Mandy can't do the 28th, so now it's potentially August 4th. I'd like to get this nailed down soon, so if you're reading this and you can't make it, lemme know.
I'm disappointed these past few days with tv, there is nothing on to entertain me!! Bastards! I hate the summer tv season. Ah well, soon enough I'll be out and about. That's all I got for now. Everyone, cross your fingers for speedy recovery for Wullie!
Monday, June 18, 2007
Subscribe to: Post Comments (Atom)
sorry to hear about the muscle aches, thats a bummer. Can you take Aleve? Doesn't have ibuprofen, not sure if it makes ya bleed like motrin. Hope they go away soon!
Hi Kelly, do you take paracetomol, Chris has taken loads during the last few months.
Would love to start thinking of a date for next year. It would be great for Wullie to know that we have a date in mind. Me n Chris fancy going to NY first for a few days then poss train over.
Can't wait to see the pics of Chemopalooza part II!!!
Keep getting stronger..........x
Post a Comment